# SDR AALA202108265975

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 25,513 hours, 5,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE 1500 PSI AT 66 DEGREES FAHRENHEIT. SERVICED R4 DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
